PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 34 > pp. 63-88

Scattering of a Plane Wave by a 1-Dimensional Rough Surface Study in a Nonorthogonal Coordinate System

By R. Dusséaux and R. de Oliveira

Full Article PDF (987 KB)

Citation:
R. Dusséaux and R. de Oliveira, "Scattering of a plane wave by a 1-dimensional rough surface study in a nonorthogonal coordinate system," Progress In Electromagnetics Research, Vol. 34, 63-88, 2001.
doi:10.2528/PIER01030901
http://www.jpier.org/pier/pier.php?paper=0103091

References:


© Copyright 2014 EMW Publishing. All Rights Reserved